# SDR ASOA201200119

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 7,314 hours, 4,838 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT OTBD BRAKE SHOWED OVERHEAT ON TAKEOFF "BRAKE OVERHEAT WARNING" FOLLOWED QRH AND RETURNED TO DEPARTURE.  ACFT RETURNED TO DEPARTURE,  EMERGENCY DECLARED.   CLEANED LEFT OTBD BRAKE TEMP MONITORING SYSTEM ELECTRICAL CONNECTOR AND REATTACHED IAW AMM 3246-01.  OPS CHECKED GOOD.
